# SDR ZN3R556712

- Difficulty date: January 3, 2006
- Submitted: February 1, 2006
- Operation: General aviation
- Aircraft: N650TA
- Make and model: Cessna 650
- Aircraft serial: 6500088
- Aircraft time: 5,470 hours, 5,251 cycles
- Engine: Garrtt TFE7313C
- Engine time: 5,450 hours, 5,011 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 30745557
- Part serial: 4P14676
- Condition: Separated
- Part time: 2,556 hours, 2,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE 4TH LPC STATOR HAD INNER RING FRACTURE, LEADING TO A SINGLE VANE SEPARATING FROM THE STATOR ASSEMBLY.  THE VANE CAUSED DAMAGE TO THE HPC AREA OF THE ENGINE.  AIRCRAFT DID NOT EXPERIENCE ANY PROBLEMS WITH ENGINE DURING FLIGHT, AND PERFORMED SCHEDULED LANDING WITHOUT INCIDENT.
